# SDR IPXA2020022152318

- Difficulty date: January 29, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: B53774136207
- Part serial: 0851
- Condition: Broken
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CMCD RH FR 38.2 SEAT TRACK FITTING IS BROKENFABRICATED NEW SEAT TRACK FITTING PN UP-B73774136207-10 PER VTMAE TRAN #T20/1475473 IAW SRM 53-14-16 FIG 1 AND SRM 51-31-20 INSTALLED SEAT TRACK FITTING @ MCD FR 38.2 RH BTW (-42462)-(-41959)
